MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576580
Medical Device Problem Codes Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imdrf device code a0406 captures the reportable event of stent material defomation.Imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that an ultraflex tracheobronchial covered distal release stent was to be implanted to treat a 3-4cm malignant tracheal stenosis during a metal stenting procedure performed on (b)(6) 2023.The patient's anatomy was tortuous, and the anatomy was dilated with balloon prior stent placement.During the procedure, the stent was fully deployed; however, the stent collapsed and moved out of its position proximally.The stent was removed with forceps, and the procedure was completed with another manufacturer device as another bsc device was not available for redeployment.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
ULTRAFLEX TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16444881
Report Number3005099803-2023-00930
Device Sequence Number20219885
Product Code JCT
UDI-Device Identifier08714729842385
UDI-Public08714729842385
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Model NumberM00576580
Device Catalogue Number56598
Device Lot Number0027901909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale